# SDR YENA2025121001196

- Difficulty date: December 10, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N2156J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11342
- Aircraft time: 9,925 hours, 1,815 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Cids
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1216, SFO-JFK. (ETOPS) "AFT FAP NOT WORKING DURING FLIGHT ( CABIN INTERCOMMUNICATION DATA SYSTEM (CIDS) 4) ADDITIONAL ATTENDANT PANEL (AAP) )" (SUPPLEMENTAL INFORMATION TO FOLLOW)
